Brown vagianl discharge caused from birth control?

Patient : I am 14 and I have been taking Trinessa birth control, and I am now on my 2nd week of taking. In the past couple of days I have been experiencing a brown discharge, and never had this before until I started taking birth control. Is this normal?
Symptoms:  Brown vaginal discharge
Doctor :   Hello, At the age of 14, where the hormonal maturity is not achieved yet then if exogenous hormones are taken in form of birth control, then there are high chances of breakthrough bleeding due to hormonal imbalances especially progesterone levels. So this is normal and you should not be worried about it as they would subside after next 3-4 cycles once the bodily hormone levels are stabilized on continuous pill usage. I hope i have answered your query in detail, wishing you good health, regards

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews